# SDR 98ZZZX3474

- Difficulty date: August 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N329H
- Make and model: Beech 58
- Aircraft serial: TH219
- System (JASC): 2434 · DC Generator-Alternator
- Part: Alternator
- Part number: ALT9422
- Condition: Failed
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALTERNATOR CAME WITH NEW ENGINE, FACTORY REMANUFACTURED, JULY, 1998.  WHEN ALTERNATOR IS ON-LINE, FUSE FAILS ON FIELD WIRE, WHEN FUSE IS REPLACED, VOLTAGE CHECK OK ON FIELD WIRE UNTIL ENGINE TURNS, FUSE FAILS.
